Illinois Journal of Mathematics

Solutions to the quantum Yang-Baxter equation having certain bialgebras as their reduced FRT construction

Larry Lambe and David E. Radford

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 42, Issue 4 (1998), 630-654.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985465

Mathematical Reviews number (MathSciNet)
MR1649881

Zentralblatt MATH identifier
0924.16030

Subjects
Primary: 16W30
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]

Citation

Lambe, Larry; Radford, David E. Solutions to the quantum Yang-Baxter equation having certain bialgebras as their reduced FRT construction. Illinois J. Math. 42 (1998), no. 4, 630--654. https://projecteuclid.org/euclid.ijm/1255985465.


Export citation